R. Aumann, M. Maschler, and R. Stearns, Repeated games with incomplete information, 1995.

R. J. Aumann, 28. Mixed and Behavior Strategies in Infinite Extensive Games, 1961.
DOI : 10.1515/9781400882014-029

URL : https://hal.archives-ouvertes.fr/in2p3-00553699

R. J. Aumann, Correlated Equilibrium as an Expression of Bayesian Rationality, Econometrica, vol.55, issue.1, pp.1-18, 1987.
DOI : 10.2307/1911154

M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, 2008.
DOI : 10.1007/978-0-8176-4755-1

M. Bardi and P. Soravia, Approximation of differential games of pursuitevasion by discrete-time games, Differential Games?Developments in Modelling and Computation, pp.131-143, 1991.

G. Barles and P. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.2347-2349, 1991.
DOI : 10.1109/CDC.1990.204046

E. Barron, L. Evans, and R. Jensen, Viscosity solutions of Isaacs' equations and differential games with Lipschitz controls, Journal of Differential Equations, vol.53, issue.2, pp.213-233, 1984.
DOI : 10.1016/0022-0396(84)90040-8

L. Bartholdi, T. Schick, N. Smale, and S. Smale, Hodge Theory on Metric Spaces, Foundations of Computational Mathematics, vol.33, issue.2, pp.1-48, 2012.
DOI : 10.1007/s00454-004-1146-y

T. Bewley and E. Kohlberg, The Asymptotic Theory of Stochastic Games, Mathematics of Operations Research, vol.1, issue.3, pp.197-208, 1976.
DOI : 10.1287/moor.1.3.197

D. Blackwell, An analog of the minimax theorem for vector payoffs, Pacific Journal of Mathematics, vol.6, issue.1, pp.1-8, 1956.
DOI : 10.2140/pjm.1956.6.1

T. Brenner and U. Witt, Melioration learning in games with constant and frequency-dependent pay-offs, Journal of Economic Behavior & Organization, vol.50, issue.4, pp.429-448, 2003.
DOI : 10.1016/S0167-2681(02)00034-3

O. Candogan, I. Menache, A. Ozdaglar, and P. A. Parrilo, Flows and Decompositions of Games: Harmonic and Potential Games, Mathematics of Operations Research, vol.36, issue.3, pp.474-503, 2011.
DOI : 10.1287/moor.1110.0500

V. Capraro and M. Scarsini, Existence of equilibria in countable games: An algebraic approach, Games and Economic Behavior, vol.79, pp.163-180, 2013.
DOI : 10.1016/j.geb.2013.01.010

P. Cardaliaguet, Introductiona la théorie des jeux différentiels, Lecture Notes, 2000.

P. Cardaliaguet, R. Laraki, and S. Sorin, A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games, SIAM Journal on Control and Optimization, vol.50, issue.3, pp.1573-1596, 2012.
DOI : 10.1137/110839473

URL : https://hal.archives-ouvertes.fr/inria-00585695

G. Christodoulou, V. S. Mirrokni, and A. Sidiropoulos, Convergence and approximation in potential games, Theoretical Computer Science, vol.438, pp.13-27, 2012.
DOI : 10.1016/j.tcs.2012.02.033

URL : http://www.mit.edu/~tasos/papers/convergence_stacs2006.pdf

P. Contou-carrère, Contributions aux jeux répétés, 2011.

M. G. Crandall and P. Lions, Viscosity solutions of hamilton-jacobi equations. Transactions of the, pp.1-42, 1983.
DOI : 10.1016/s0304-0208(08)71044-2

URL : http://www.dtic.mil/cgi-bin/GetTRDoc?AD=ADA103862&Location=U2&doc=GetTRDoc.pdf

R. J. Elliott and N. J. Kalton, The existence of value in differential games, Memoirs of the American Mathematical Society, vol.0, issue.126, 1972.
DOI : 10.1090/memo/0126

URL : http://www.ams.org/journals/bull/1972-78-03/S0002-9904-1972-12929-X/S0002-9904-1972-12929-X.pdf

R. J. Elliott and N. J. Kalton, Values in differential games, Bulletin of the American Mathematical Society, vol.78, issue.3, pp.427-431, 1972.
DOI : 10.1090/S0002-9904-1972-12929-X

R. J. Elliott and N. J. Kalton, Cauchy problems for certain isaacs-bellman equations and games of survival. Transactions of the, pp.45-72, 1974.
DOI : 10.1090/s0002-9947-1974-0347383-8

URL : http://www.ams.org/tran/1974-198-00/S0002-9947-1974-0347383-8/S0002-9947-1974-0347383-8.pdf

L. Evans and P. Souganidis, Diflerential games and representation formulas for solutions of hamilton-jacobi equations, Indiana University Mathematics Journal, vol.33, issue.5, 1984.
DOI : 10.21236/ada127758

URL : http://www.dtic.mil/dtic/tr/fulltext/u2/a127758.pdf

H. Everett, Recursive games. Contributions to the Theory of Games, pp.47-78, 1957.

W. H. Fleming, The convergence problem for differential games, Journal of Mathematical Analysis and Applications, vol.3, issue.1, pp.102-116, 1961.
DOI : 10.1016/0022-247X(61)90009-9

URL : https://doi.org/10.1016/0022-247x(61)90009-9

W. H. Fleming, The convergence problem for differential games ii Advances in game theory, pp.195-210, 1964.
DOI : 10.1016/0022-247x(61)90009-9

URL : https://doi.org/10.1016/0022-247x(61)90009-9

A. Friedman, On the definition of differential games and the existence of value and of saddle points, Journal of Differential Equations, vol.7, issue.1, pp.69-91, 1970.
DOI : 10.1016/0022-0396(70)90124-5

F. Gensbittel and J. Renault, The Value of Markov Chain Games with Incomplete Information on Both Sides, Mathematics of Operations Research, vol.40, issue.4, 2015.
DOI : 10.1287/moor.2014.0697

URL : https://hal.archives-ouvertes.fr/hal-00745986

M. Goemans, V. Mirrokni, and A. Vetta, Sink Equilibria and Convergence, 46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), pp.142-151, 2005.
DOI : 10.1109/SFCS.2005.68

URL : http://www-math.mit.edu/~goemans/GoemansMirrokniVetta-2005-SinkEquilibriaAndConvergence.pdf

S. Hwanga and L. Rey-belletb, Strategic decompositions of normal form games: Potential games and zero-sum games, 2014.

R. Isaacs, Differential games, a mathematical theory with applications to optimization, control and warfare, 1965.

D. Jessie and D. G. Saari, Strategic and behavioral decomposition of 2× 2×···× 2 games, 2013.

X. Jiang, L. Lim, Y. Yao, Y. , and Y. , Statistical ranking and combinatorial Hodge theory, Mathematical Programming, vol.48, issue.2, pp.203-244, 2011.
DOI : 10.1016/j.jmp.2003.12.002

URL : https://link.springer.com/content/pdf/10.1007%2Fs10107-010-0419-x.pdf

R. Joosten, T. Brenner, and U. Witt, Games with frequency-dependent stage payoffs, International Journal of Game Theory, vol.31, issue.4, pp.609-620, 2003.
DOI : 10.1007/s001820300143

T. Kalai and E. Kalai, Engineering cooperation in two-player strategic games, 2010.

N. L. Kleinberg and J. H. Weiss, The Orthogonal Decomposition of Games and an Averaging Formula for the Shapley Value, Mathematics of Operations Research, vol.11, issue.1, pp.117-124, 1986.
DOI : 10.1287/moor.11.1.117

E. Kohlberg, Repeated games with absorbing states. The Annals of Statistics, pp.724-738, 1974.
DOI : 10.1214/aos/1176342760

URL : http://doi.org/10.1214/aos/1176342760

R. Laraki, Repeated Games with Lack of Information on One Side: The Dual Differential Approach, Mathematics of Operations Research, vol.27, issue.2, pp.419-440, 2002.
DOI : 10.1287/moor.27.2.419

J. Mertens, Repeated games. proceedings of the international congress of mathematicians, Center for Operations Research and Econometrics (CORE), 1986.
DOI : 10.1057/9780230226203.3424

J. Mertens and S. Zamir, The value of two-person zero-sum repeated games with lack of information on both sides, International Journal of Game Theory, vol.1, issue.1, pp.39-64, 1971.
DOI : 10.1007/BF01753433

D. Monderer and L. S. Shapley, Potential Games, Games and Economic Behavior, vol.14, issue.1, pp.124-143, 1996.
DOI : 10.1006/game.1996.0044

S. Morris and T. Ui, Best response equivalence, Games and Economic Behavior, vol.49, issue.2, pp.260-287, 2004.
DOI : 10.1016/j.geb.2003.12.004

URL : http://cowles.econ.yale.edu/P/cd/d13b/d1377.pdf

H. Moulin and J. Vial, Strategically zero-sum games: The class of games whose completely mixed equilibria cannot be improved upon, International Journal of Game Theory, vol.52, issue.3, pp.3-4201, 1978.
DOI : 10.1007/BF01769190

URL : https://link.springer.com/content/pdf/10.1007%2FBF01769190.pdf

J. F. Nash, Equilibrium points in n-person games, Proc. Nat. Acad. Sci. USA, pp.48-49, 1950.
DOI : 10.1073/pnas.36.1.48

URL : http://www.pnas.org/content/36/1/48.full.pdf

A. Neyman, Correlated equilibrium and potential games, International Journal of Game Theory, vol.2, issue.2, pp.223-227, 1997.
DOI : 10.1007/BF01295851

J. Renault, The Value of Markov Chain Games with Lack of Information on One Side, Mathematics of Operations Research, vol.31, issue.3, pp.490-512, 2006.
DOI : 10.1287/moor.1060.0199

D. Rosenberg, Zero Sum Absorbing Games with Incomplete Information on One Side: Asymptotic Analysis, SIAM Journal on Control and Optimization, vol.39, issue.1, pp.208-225, 2000.
DOI : 10.1137/S0363012999354430

E. Roxin, Axiomatic approach in differential games, Journal of Optimization Theory and Applications, vol.3, issue.3, pp.153-163, 1969.
DOI : 10.1007/BF00929440

A. Rubinstein, Modeling bounded rationality, 1998.

W. H. Sandholm, Decompositions and potentials for normal form games, Games and Economic Behavior, vol.70, issue.2, pp.446-456, 2010.
DOI : 10.1016/j.geb.2010.01.008

L. Shapley, Stochastic Games, Proceedings of the National Academy of Sciences, vol.39, issue.10, p.1095, 1953.
DOI : 10.1073/pnas.39.10.1953

S. Sorin, ???Big Match??? with lack of information on one side (part i), International Journal of Game Theory, vol.12, issue.4, pp.201-255, 1984.
DOI : 10.2140/pjm.1958.8.171

S. Sorin, A first course on zero-sum repeated games, 2002.

S. Sorin, Zero-Sum Repeated Games: Recent Advances and??New??Links with Differential Games, Dynamic Games and Applications, pp.172-207, 2011.
DOI : 10.1214/aos/1176342477

URL : https://hal.archives-ouvertes.fr/inria-00636314

S. Sorin and G. Vigeral, Existence of the Limit Value of Two Person Zero-Sum Discounted Repeated Games via Comparison Theorems, Journal of Optimization Theory and Applications, vol.40, issue.2, pp.564-576, 2013.
DOI : 10.1137/S0363012900366601

URL : https://hal.archives-ouvertes.fr/hal-00661844

S. Sorin and G. Vigeral, Reversibility and oscillations in zero-sum discounted stochastic games, Journal of Dynamics and Games, vol.2, issue.1, 2013.
DOI : 10.3934/jdg.2015.2.103

URL : https://hal.archives-ouvertes.fr/hal-00869656

P. Souganidis, Max-min representations and product formulas for the viscosity solutions of hamilton-jacobi equations with applications to differential games. Nonlinear Analysis: Theory, Methods & Applications, vol.9, issue.3, pp.217-257, 1985.

P. Souganidis, Two-Player, Zero-Sum Differential Games and Viscosity Solutions, Stochastic and differential games, pp.69-104, 1999.
DOI : 10.1007/978-1-4612-1592-9_2

P. P. Varaiya, On the Existence of Solutions to a Differential Game, SIAM Journal on Control, vol.5, issue.1, pp.153-162, 1967.
DOI : 10.1137/0305009

N. Vieille, Weak approachability Mathematics of operations research, pp.781-791, 1992.

J. Von-neumann, Zur Theorie der Gesellschaftsspiele, Mathematische Annalen, vol.100, issue.1, pp.295-320, 1928.
DOI : 10.1007/BF01448847

V. Neumann, J. Morgenstern, and O. , Theory of games and economic behavior, Bull. Amer. Math. Soc, issue.7, pp.51498-504, 1945.

B. Ziliotto, Zero-sum repeated games: counterexamples to the existence of the asymptotic value and the conjecture maxmin= lim v (n). arXiv preprint, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00824039

B. Ziliotto, A tauberian theorem for nonexpansive operators and applications to zero-sum stochastic games. arXiv preprint, 2015.
DOI : 10.1287/moor.2016.0788

URL : https://hal.archives-ouvertes.fr/hal-01490019